# SDR DLL10001272

- Difficulty date: July 6, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Aircraft time: 57,489 hours, 25,891 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Condition: Failed
- Location: Navigation
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING NAV ACCURACY CHECK AFTER TAKEOFF, NR 2 AND NR 3 INS NOT WITHIN TOLERANCE.  REPLACED NR 2 AND NR 3 CAROUSELS.
